# SDR R61A201308160795

- Difficulty date: August 16, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: 17068172001
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND L2 DOOR LOWER AFT STOP WITH CORRODED SCREW.  R & R SCREW IAW AMM 52-12-23.
